# SDR 98ZZZX4219

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 188B
- Propeller: Mcauly D3A32C90
- System (JASC): 6114 · Propeller Hub Section
- Part: Blade Socket
- Condition: Cracked
- Location: Hub
- Component: D5904C90
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PROPELLER CAME IN FOR LEAKING CYLINDER GASKET.  REPAIRED AS NECESSARY.  PROPELLER WAS RETURNED IMMEDIATELY FOR DYE LEAKING FROM BLADES.  NDT TESTING REVEALED CRACKS IN ALL THREE BLADE SOCKETS (IN THE 2ND AND 3RD THREADS) AROUND THE BOTTOM HALF OF HUB.  CRACKS WERE FROM ONE TO THREE INCHES LONG.  CUSTOMER STATED HE INTENDED TO TAKE THE HUB TO MCCAULEY.  SUBMITTER STATED CAUSE UNKNOWN.
